# SDR SWIA2020021148349

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL, FLOOR ANGLE HAS AREAS OF CORROSION FROM FS409-FS559.   (C-CHECK) RO 2/07/2020   REMOVED CORROSION FORM THE LH PRESSURE FLOOR SILL FROM FS409-FS559 REF BOMBARDIER REO. BLENDS WITHIN LIMITS REF BOMBARDIER REO.  CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD.
